A 32-year-old female asked:
Disclaimer

tsh low. synth. decr. by .5 pill/week. i accidentally incr. by .5/week. twitched. tsh even lower. corrected dose and skipped pills. 2 wks still twitch?

1 doctor answer
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
TSH: TSH is not the only thyroid level you need to know. You must also get your doctor to order T3 and T4 - the hormones made in your thyroid gland. TSH low is not a sufficient diagnosis to require Synthroid (thyroxine). You only need thyroid replacement (Synthroid (thyroxine)) if you blood level of T4 or T3 is low.
Answered on Dec 5, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old female asked:
Dr. David Sneid
40 years experience Endocrinology
What did you: change the dose of? If it's thyroid replacement, it can take weeks for the level to normalize, asumming you're now on the correct dose. If it's an ANT ... Read More
1
1 thank
A 39-year-old male asked:
Dr. Gurmukh Singh
48 years experience Pathology
Need to examine: All laboratory results need to be interpreted in the clinical context and the doctor who ordered the tests is usually in the best position to do that. ... Read More
A 32-year-old female asked:
Dr. David Sneid
40 years experience Endocrinology
Possible: but unlikely; most likely cause is anxiety and hyperventilation. Make sure your thyroid levels are rechecked and dose adjusted accordingly.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month